MAUDE Adverse Event Report: SEIKAGAKU CORPORATION GEL-ONE X-LINKED HYALUR 3ML; BIOLOGICS

SEIKAGAKU CORPORATION GEL-ONE X-LINKED HYALUR 3ML; BIOLOGICS
Model Number N/A
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient is in pain.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not cause or contribute to the reported event.The patient confirmed the full dose of the product was not injected.The patient's pain is due to the underlying condition and not the device.The initial report was forwarded in error and should be voided.

Brand Name
GEL-ONE X-LINKED HYALUR 3ML
Common Device Name
BIOLOGICS
Manufacturer (Section D)
SEIKAGAKU CORPORATION
6-1, marunouchi
1-chrome chiyoda-ku, tokyo
MDR Report Key16209084
Report Number0001822565-2023-00129
Device Sequence Number5382677
Product Code MOZ
UDI-Device Identifier04987541300911
UDI-Public(01)04987541300911(17)240509(10)0022B16G
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/09/2024
Device Model NumberN/A
Device Catalogue Number00111100100
Device Lot Number0022B16G
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date02/08/2023
Date Device Manufactured02/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight49 KG